# SDR 2002UALA01066

- Difficulty date: June 23, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 42,769 hours, 22,363 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER DOOR SILL INBOARD STRAP BODY STATION 773 TO 857 IS CORRODED AT SCREW HOLES.  MAJOR REPAIR ACCOMPLISHED.  REPLACED INBOARD STRAP.
